# SDR DJFA2006342

- Difficulty date: November 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N728TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258364
- Aircraft time: 8,679 hours, 5,234 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fsuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT, A 1 INCH CRACK WAS FOUND ON LT SIDE OF THE LIGHTNING HOLE AT FRAME 10 UNDER THE CENTER ISLE FLOOR AT THE GALLEY.   REPAIRED FRAME 10 IAW SRM 51.71.11
